# SDR SWAA2021081892880

- Difficulty date: July 10, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 61,121 hours, 35,983 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ASSOCIATED WITH BATTERY PACK M1673 INOP ; / [01] ALLOWED M1673 TO CHARGE AND PERFORMED OPERATIONAL CHECK PER AMM 33-51-06-960-805 LIGHTS ASSOCIATED WITH M1673 CHECKED GOOD; [02] VERIFIED ALLOWED M1673 TO CHARGE AND PERFORMED OPERATIONAL CHECK PER AMM 33-51-06-960-805; LIGHTS ASSOCIATED WITH M1673 CHECKED GOOD
